MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RED LNC-04; OXIMETER

MASIMO - 52 DISCOVERY RED LNC-04; OXIMETER
Model Number 2055
Medical Device Problem Codes Incorrect Measurement (1383); Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.External visual inspection showed no physical damage.The cable failed continuity testing, due to an open in the cable on the yellow conductor inside the bend relief area of the mini-d connector.The cable was connected to a monitor and a "no cable connected" error message was displayed.
 
Event or Problem Description
The customer reported over the past 2 months, they have been acquiring more and more failed cable parts - either through outright cable failures as presented on the zoll unit itself, to inconsistent readings to no readings what-so-ever.No patient impact or consequences were reported.

Brand Name
RED LNC-04
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key6753128
Report Number2031172-2017-00748
Device Sequence Number1760865
Product Code DQA
UDI-Device Identifier00843997001250
UDI-Public00843997001250
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2055
Device Catalogue Number2055
Device Lot Number16K03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2017
Initial Report FDA Received Date07/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1